# SDR AALA20100711MIA01

- Difficulty date: July 10, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 30,049 hours, 12,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PACK M1672 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT M1672.  OPS CHECKED NORMAL.
